# SDR ASAA2016052016801

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 30,096 hours, 9,141 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP ILLUMINATES ON RECALL, EXTINGUISHES ON RESET.  ACFT GROUNDED.  RIGHT PZTC LOGGED FLIGHT DECK TRIM VALVE.  RESET RIGHT PZTC.  CLEANED FLIGHT DECK TEMP SENSOR FILTER, REF AMM 21-61-06-201. RAN PACK FOR 45 MINUTES AT VARIOUS SELECTED TEMPERATURES.  VERIFIED VALVE PASSED WITH SEVERAL BITE CHECKS, REF AMM TASK 21-61-00-700-806-002.
